Open Access
Translator Disclaimer
2006 Postnikov extensions of ring spectra
Daniel Dugger, Brooke Shipley
Algebr. Geom. Topol. 6(4): 1785-1829 (2006). DOI: 10.2140/agt.2006.6.1785

Abstract

We give a functorial construction of k–invariants for ring spectra and use these to classify extensions in the Postnikov tower of a ring spectrum.

Citation

Download Citation

Daniel Dugger. Brooke Shipley. "Postnikov extensions of ring spectra." Algebr. Geom. Topol. 6 (4) 1785 - 1829, 2006. https://doi.org/10.2140/agt.2006.6.1785

Information

Received: 26 July 2006; Accepted: 22 August 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1128.55007
MathSciNet: MR2263050
Digital Object Identifier: 10.2140/agt.2006.6.1785

Subjects:
Primary: 55P43
Secondary: 55S45

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.6 • No. 4 • 2006
MSP
Back to Top